# SDR DALA2016020800991

- Difficulty date: February 3, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 59,187 hours, 22,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER TRIPS WHEN ENTRY DOORS ARE ARMED FOR PUSHBACK. TROUBLESHOT IAW WDM 25-66-11, VERIFIED RT PROXIMITY SENSOR BAD.  R & R RT GIRT BAR PROXIMATELY SENSOR AT 4R DOOR REF WDM 25-66-11 AND SWPM CH 20-30.  DOOR SLIDE ARM LIGHT.  OPS CHECK NORMAL.
